Acta Mathematica Hungarica

, Volume 65, Issue 3, pp 243–251 | Cite as

Asymptotic stability for functional differential equations

  • T. A. Burton
  • G. Makay
Article

Keywords

Differential Equation Asymptotic Stability Functional Differential Equation 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    R. J. Ballieu and K. Pfeiffer, Attractivity of the origin for the equationx″+f(t, x, x′)|x′| ax′+g(x)=0,J. Math. Anal. Appl.,65 (1978), 321–332.Google Scholar
  2. [2]
    T. A. Burton, Uniform asymptotic stability in functional differential equations,Proc. Amer. Math. Soc.,68 (1978), 195–199.Google Scholar
  3. [3]
    L. Becker, T. A. Burton and S. Zhang, Functional differential equations and Jensen's inequality,J. Math. Anal. Appl.,138 (1989), 137–156.Google Scholar
  4. [4]
    T. A. Burton, A. Casal and A. Somolinos, Upper and lower bounds for Liapunov functionals,Funkcial. Ekvac.,32 (1989), 23–55.Google Scholar
  5. [5]
    T. A. Burton and L. Hatvani, Stability theorems for nonautonomous functional differential equations by Liapunov functionals,Tohoku Math. J.,41 (1989), 65–104.Google Scholar
  6. [6]
    S. N. Busenberg and K. L. Cooke, Stability conditions for linear non-autonomous delay differential equations,Quart. Appl. Math.,42 (1984), 295–306.Google Scholar
  7. [7]
    N. N. Krasovskii,Stability of Motion, Stanford University Press (1963).Google Scholar
  8. [8]
    G. Makay, On the asymptotic stability in terms of two measures for functional differential equations,J. Nonlinear Anal.,16 (1991), 721–727.Google Scholar
  9. [9]
    M. Marachkov, On a theorem on stability,Bull. Soc. Phy. Math., Kazan,12 (1940), 171–174.Google Scholar
  10. [10]
    R. A. Smith, Asymptotic stability ofx″+a(t)x′+x=0,Quart. J. Math. Oxford Ser. (2),12 (1961), 123–126.Google Scholar
  11. [11]
    L. H. Thurston and J. S. W. Wong, On global stability of certain second order differential equations with integrable forcing terms,SIAM J. Appl. Math.,24 (1973), 50–61.Google Scholar
  12. [12]
    T. Wang, Asymptotic stability and the derivatives of solutions of functional differential equations,Rocky Mountain J., to appear.Google Scholar

Copyright information

© Akadémiai Kiadó 1994

Authors and Affiliations

  • T. A. Burton
    • 1
  • G. Makay
    • 1
  1. 1.Department of mathematicsSouthern illinois university of carbondaleCarbondaleU.S.A.

Personalised recommendations